# SDR UALA2011040801693

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 60,440 hours, 21,439 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285T03855
- Part serial: 102
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE BELL AURAL WARNING WILL NOT EXTINGUISH.  REPLACED M1000 BELL-CHIME AURAL WARNING CARD ASSY PER MM.  CHECKS OKAY.  ALSO REPLACED WARNING ELECTRONICS POWER SUPPLY MODULE.
